# SDR SCNA20240122017

- Difficulty date: January 22, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 34,001 hours, 10,777 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEFECT 731833  ITEM 1,- - HEAVY SMOKE SMELL IN COCKPIT AND CABIN PULLING INTO GATE. - - RESOLUTION: C/W FIM TASK 21-00-806 PARAGRAPH C.  NO FUMES NOTED.  UNABLE TO DUPLICATE. ADDITIONALLY, LOG 731833 ITEM 2, INSPECT E&E BAY,C/B + INSTRUMENT AREA RAN BOTH ENGINES ENGINES WITH ALL LIGHTS ON AND PACKS AND WITH APU RUNNING COULD NOT SMELL ANY SMOKE SMELLS IN THE ENTIRE CABIN AND COCKPIT AREA OK FOR SERVICE PER AMM 05-51-56
